# SDR SWIA202162384

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION EXIST ON SILL BACK-UP PLATE IN THE AREA OF CIRCUMFERENTIAL JOINT BELOW THE FLOOR BETWEEN @FS333.00 AND FS349.00 ON STRINGER 21L     (C-CHECK RO 11/5/2021)    REPLACED THE BACKUP PLATE AT CIRCUMFERENTIAL JOINT BETWEEN FS 333-349 REF. CRJ 700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV Y AS WELL AS REO 670-53-21-2159 REV -- DATED 2021-10-04 / PRESSURE CHECK GOOD REF. CRJ 700 AMM 21-31-00-910-801-A01 COMPLIED WITH 51-900-1002-SKY
